# SDR SWAA2019051032511

- Difficulty date: April 26, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N7718B
- Make and model: Boeing 737-76N
- Aircraft serial: 32665
- Aircraft time: 44,348 hours, 21,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A13213
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT FUSELAGE DRAIN HOLE CRACKED AT BS. 663, FROM DRAIN HOLE TO INBOARD NUT PLATE FASTENER HOLE.  REPAIRED ANGLE PER EA.
